AMS eContent Search Results
Matches for: msc=(14H60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Alina Marian, Dragos Oprea and Rahul Pandharipande. The First Chern Class of the Verlinde Bundles. Proceedings of Symposia in Pure Mathematics 90 87-111.
Book volume table of contents   
View Article: PDF

[2] Oscar García-Prada, Ana Peón-Nieto and S. Ramanan. Higgs bundles for real groups and the Hitchin--Kostant--Rallis section. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] D. Arinkin and D. Gaitsgory. The category of singularities as a crystal and global Springer fibers. J. Amer. Math. Soc. 31 (2018) 135-214.
Abstract, references, and article information   
View Article: PDF

[4] Naizhen Zhang. Expected dimensions of higher-rank Brill-Noether loci. Proc. Amer. Math. Soc. 145 (2017) 3735-3746.
Abstract, references, and article information
View Article: PDF

[5] Margarida Melo, Antonio Rapagnetta and Filippo Viviani. Fine compactified Jacobians of reduced curves. Trans. Amer. Math. Soc. 369 (2017) 5341-5402.
Abstract, references, and article information   
View Article: PDF

[6] R. Pandharipande and A. Pixton. Gromov-Witten/Pairs correspondence for the quintic 3-fold. J. Amer. Math. Soc. 30 (2017) 389-449.
Abstract, references, and article information   
View Article: PDF

[7] Swarnava Mukhopadhyay. Rank-level duality of conformal blocks for odd orthogonal Lie algebras in genus $0$. Trans. Amer. Math. Soc. 368 (2016) 6741-6778.
Abstract, references, and article information   
View Article: PDF

[8] Indranil Biswas. Realization of an equivariant holomorphic Hermitian line bundle as a Quillen determinant bundle. Proc. Amer. Math. Soc. 143 (2015) 3183-3187.
Abstract, references, and article information   
View Article: PDF

[9] Holger Brenner and Axel Stäbler. Dagger closure and solid closure in graded dimension two. Trans. Amer. Math. Soc. 365 (2013) 5883-5910.
Abstract, references, and article information   
View Article: PDF

[10] Indranil Biswas and Souradeep Majumder. Homomorphisms of vector bundles on curves and parabolic vector bundles on a symmetric product. Proc. Amer. Math. Soc. 140 (2012) 3017-3024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Brendan Hassett and Yuri Tschinkel. Spaces of sections of quadric surface fibrations over curves. Contemporary Mathematics 564 (2012) 227-249.
Book volume table of contents   
View Article: PDF

[12] Prakash Belkale. Orthogonal bundles, theta characteristics and symplectic strange duality. Contemporary Mathematics 564 (2012) 185-193.
Book volume table of contents   
View Article: PDF

[13] Igor Burban and Bernd Kreussler. Vector bundles on degenerations of elliptic curves and Yang--Baxter equations. Memoirs of the AMS 220 (2012)
Book volume table of contents   

[14] Lesya Bodnarchuk, Yuriy Drozd and Gert-Martin Greuel. Simple vector bundles on plane degenerations of an elliptic curve. Trans. Amer. Math. Soc. 364 (2012) 137-174. MR 2833580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dragos Oprea. A note on the Verlinde bundles on elliptic curves. Trans. Amer. Math. Soc. 362 (2010) 3779-3798. MR 2601609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Takeshi Abe. Projective normality of the moduli space of rank $2$ vector bundles on a generic curve. Trans. Amer. Math. Soc. 362 (2010) 477-490. MR 2550160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. Arcara and F. Sato. Recursive formula for $\psi ^g-\lambda _1\psi ^{g-1}+\cdots +(-1)^g\lambda _g$ in $\overline {\mathcal {M}}_{g,1}$. Proc. Amer. Math. Soc. 137 (2009) 4077-4081. MR 2538568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Tawanda Gwena and Montserrat Teixidor i Bigas. Maps between moduli spaces of vector bundles and the base locus of the theta divisor. Proc. Amer. Math. Soc. 137 (2009) 853-861. MR 2457423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Arzu Boysal. Nonabelian theta functions of positive genus. Proc. Amer. Math. Soc. 136 (2008) 4201-4209. MR 2431033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Usha N. Bhosle and Indranil Biswas. Stable real algebraic vector bundles over a Klein bottle. Trans. Amer. Math. Soc. 360 (2008) 4569-4595. MR 2403697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ana-Maria Castravet. Examples of Fano varieties of index one that are not birationally rigid. Proc. Amer. Math. Soc. 135 (2007) 3783-3788. MR 2341927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Brian Osserman. Frobenius-unstable bundles and $p$-curvature. Trans. Amer. Math. Soc. 360 (2008) 273-305. MR 2342003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Christian Pauly. A smooth counterexample to Nori's conjecture on the fundamental group scheme. Proc. Amer. Math. Soc. 135 (2007) 2707-2711. MR 2317943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Prakash Belkale. The strange duality conjecture for generic curves. J. Amer. Math. Soc. 21 (2008) 235-258. MR 2350055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Lucia Caporaso, Cinzia Casagrande and Maurizio Cornalba. Moduli of roots of line bundles on curves. Trans. Amer. Math. Soc. 359 (2007) 3733-3768. MR 2302513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] O. García-Prada, P. B. Gothen and V. Muñoz. Betti numbers of the moduli space of rank 3 parabolic Higgs bundles. Memoirs of the AMS 187 (2007) MR 2308696.
Book volume table of contents   

[27] Holger Brenner and Mordechai Katzman. On the arithmetic of tight closure. J. Amer. Math. Soc. 19 (2006) 659-672. MR 2220102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Holger Brenner. There is no Bogomolov type restriction theorem for strong semistability in positive characteristic. Proc. Amer. Math. Soc. 133 (2005) 1941-1947. MR 2137859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Holger Brenner. Computing the tight closure in dimension two. Math. Comp. 74 (2005) 1495-1518. MR 2137014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ivan Kausz. A Gieseker type degeneration of moduli stacks of vector bundles on curves. Trans. Amer. Math. Soc. 357 (2005) 4897-4955. MR 2165393.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2

American Mathematical Society